Foto del docente

Alessandra Luati

Full Professor

Department of Statistical Sciences "Paolo Fortunati"

Academic discipline: SECS-S/01 Statistics

Publications

Gorgi, P; Lauria, C S A; Luati, A, On the optimality of score-driven models, «BIOMETRIKA», in corso di stampa, in corso di stampa, pp. 1 - 16 [Scientific article]

Luati A.; Papagni F.; Proietti T., Efficient nonparametric estimation of generalised autocovariances, «JOURNAL OF NONPARAMETRIC STATISTICS», 2024, 36, pp. 23 - 38 [Scientific article]Open Access

Enzo D’Innocenzo; Alessandra Luati; Mario Mazzocchi, A robust score-driven filter for multivariate time series, «ECONOMETRIC REVIEWS», 2023, 42, pp. 441 - 470 [Scientific article]Open Access

Freo, M; Luati, A, Lasso-based variable selection methods in text regression: the case of short texts, «ASTA ADVANCES IN STATISTICAL ANALYSIS», 2023, 2023, pp. 1 - 31 [Scientific article]Open Access

Gasperoni, Francesca; Luati, Alessandra; Paci, Lucia; D’Innocenzo, Enzo, Score Driven Modeling of Spatio-temporal Data, «JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION», 2023, 118, Article number: 542 , pp. 1066 - 1077 [Scientific article]Open Access

Catania L.; Luati A., Semiparametric modeling of multiple quantiles, «JOURNAL OF ECONOMETRICS», 2023, 237, Article number: 105365 , pp. 1 - 16 [Scientific article]

Abadir K.M.; Luati A.; Paruolo P., GARCH density and functional forecasts, «JOURNAL OF ECONOMETRICS», 2022, 235, pp. 470 - 483 [Scientific article]Open Access

Armillotta, Mirko; Luati, Alessandra; Lupparelli, Monia, Observation-driven models for discrete-valued time series, «ELECTRONIC JOURNAL OF STATISTICS», 2022, 16, pp. 1393 - 1433 [Scientific article]Open Access

Luati, Alessandra; Novelli, Marco, Explicit-duration Hidden Markov Models for quantum state estimation, «COMPUTATIONAL STATISTICS & DATA ANALYSIS», 2021, 158, Article number: 107183 , pp. 1 - 13 [Scientific article]Open Access

Ranciati, Saverio; Roverato, Alberto; Luati, Alessandra, Fused graphical lasso for brain networks with symmetries, «JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS», 2021, 70, pp. 1299 - 1322 [Scientific article]Open Access

Catania, Leopoldo; Luati, Alessandra, Quasi Maximum Likelihood Estimation of Value at Risk and Expected Shortfall, «ECONOMETRICS AND STATISTICS», 2021, xx, pp. 1 - 12 [Scientific article]

Catania L.; Luati A., Robust estimation of a location parameter with the integrated Hogg function, «STATISTICS & PROBABILITY LETTERS», 2020, 164, Article number: 108812 , pp. 1 - 7 [Scientific article]Open Access

Luati, Alessandra; Novelli, Marco, The Hammersley–Chapman–Robbins inequality for repeatedly monitored quantum system, «STATISTICS & PROBABILITY LETTERS», 2020, 165, Article number: 108852 , pp. 1 - 6 [Scientific article]Open Access

Proietti, Tommaso; Luati, Alessandra, Generalised Linear Cepstral Models for the Spectrum of a Time Series, «STATISTICA SINICA», 2019, 29, pp. 1561 - 1583 [Scientific article]Open Access

Gasperoni, Francesca; Luati, Alessandra, Discussion of the paper: Bayesian Spatiotemporal Modeling Using Hierarchical Spatial Priors, with Applications to Functional Magnetic Resonance Imaging, «BAYESIAN ANALYSIS», 2018, 13, pp. 1309 - 1310 [Comment or similar]Open Access